Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

FATIQUE

FATIQUE

Two days after my Methotrixate jab I suffer from fatique and brain fog.I can sit for hours doing nothing just stareing and fall asleep on and off all day even though I sleep great all night
Its so frustating that I know im doing it but cant control it
Its like I like someone (me) is giving me a kick up the but to move but I just cant find the strength or energy to do it.Is there a way round this feeling of two lost days or do I just have to except it.I am on 25mg and have been for 3 wks now to… read more

A myRAteam Member said:

Dannie Im definitely unfit 😱 I've put on so much weight as Ican't move my joints as well as I used to and the fatigue doesn't help πŸ€·πŸ½β€β™€οΈ I try and walk every day and On a good day health wise I have a fat burning DvD that I try for 20 emphasis on the try 🀣.But RA has definitely changed my body and mind πŸ™„ xx

posted 4 months ago
A myRAteam Member said:

It sure is I feel lazy nowadays I don’t have the motivation no more and feel so unfit c

posted 4 months ago
A myRAteam Member said:

Oh my! Im only on .05ml I could never imagine being on that high of a dose! My hair has already started to fall out!

posted about 1 month ago
A myRAteam Member said:

MEDICATION IS OK,
But, I hate medications or injections that is strong for me that I FEEL HIGH OR IN A FOG!
I rather be functional and do my daily domestic chores and care for my babies: 5 dogs and 8 cats [one who is PUSHING 78 years younger, had 9 stress strokes 1978-1992, had RA In the '90 to current and an aneurysm on my pillar leg and an amputee 11 years ago-3/2011] and do nothing.
I'm praying for Thy Dr. and Thy prescribed medications and injections for YOU!
Take Care and PRAISE GOD!

posted 2 months ago
A myRAteam Member said:

Hi loueeji, I just saw this. I have constant fatigue. It's worst for a few days after taking my weekly dose, every Sunday. This past Sunday I slept most of the day and still slept through the night

posted 3 months ago
Already a Member? Log in